Alert archive / Pennsylvania / Areal Flood Advisories in 2017
Areal Flood Advisory 161, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Aug 2, 2017, 12:28 PM EDT for 5 counties in Pennsylvania; New Castle County, Delaware; Mercer County, New Jersey. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2017, 12:28 PM EDT (16:28 UTC)
- Expired
- Aug 2, 2017, 4:30 PM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties New Castle County, DE, Mercer County, NJ, Bucks County, PA, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 51 km from the middle of the area, began a volume at 16:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 4.5 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 823 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1051 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
917
WGUS81 KPHI 021628
FLSPHI
Flood Advisory
National Weather Service Mount Holly NJ
1228 PM EDT WED AUG 2 2017
DEC003-NJC021-PAC017-029-045-091-101-022030-
/O.NEW.KPHI.FA.Y.0161.170802T1628Z-170802T2030Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle DE-Mercer NJ-Montgomery PA-Bucks PA-Chester PA-
Philadelphia PA-Delaware PA-
1228 PM EDT WED AUG 2 2017
The National Weather Service in Mount Holly NJ has issued a
* Flood Advisory for Minor Flooding in Poor Drainage Areas for...
Northeastern New Castle County in northern Delaware...
Mercer County in central New Jersey...
Southeastern Montgomery County in southeastern Pennsylvania...
Southeastern Bucks County in southeastern Pennsylvania...
Southeastern Chester County in southeastern Pennsylvania...
Philadelphia County in southeastern Pennsylvania...
Delaware County in southeastern Pennsylvania...
* Until 430 PM EDT
* At 1227 PM EDT...Doppler radar indicated heavy rain due to
thunderstorms. This will cause minor flooding. Overflowing poor
drainage areas will result in minor flooding in the advisory area.
Up to one inch of rain has already fallen in some area with
additional rainfall expected.
* Some locations that could experience flooding include...
Philadelphia, Trenton, Camden, Wilmington, Bensalem, Ewing,
Chester, Princeton, Yeadon, Westtown, Bristol, Conshohocken,
Hatboro, Folcroft, Ambler, Swarthmore, Elsmere, Kennett Square,
Jenkintown and Narberth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams...urban areas...highways...streets and underpasses
as well as other drainage areas and low lying spots.
A Flood Advisory means river or stream flows are elevated...or
ponding of water in urban or other areas is occurring or is imminent.
&&
LAT...LON 4018 7469 4018 7471 4014 7473 4013 7482
4008 7487 4007 7494 3996 7513 3988 7515
3984 7536 3965 7566 3984 7576 4034 7490
4035 7486 4036 7486 4041 7475 4027 7458
$$
Robertson1 follow-up statement
358
WGUS81 KPHI 021859
FLSPHI
Flood Advisory
National Weather Service Mount Holly NJ
259 PM EDT WED AUG 2 2017
DEC003-NJC021-PAC017-029-045-091-101-021908-
/O.CAN.KPHI.FA.Y.0161.000000T0000Z-170802T2030Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle DE-Mercer NJ-Montgomery PA-Bucks PA-Chester PA-
Philadelphia PA-Delaware PA-
259 PM EDT WED AUG 2 2017
...THE FLOOD ADVISORY HAS BEEN CANCELLED FOR NORTHEASTERN NEW
CASTLE...MERCER...SOUTHEASTERN MONTGOMERY...SOUTHEASTERN BUCKS...
SOUTHEASTERN CHESTER...PHILADELPHIA AND DELAWARE COUNTIES...
The heavy rain has ended and water is receding. The flood advisory
has been cancelled.
LAT...LON 4018 7469 4018 7471 4014 7473 4013 7482
4008 7487 4007 7494 3996 7513 3988 7515
3984 7536 3965 7566 3984 7576 4034 7490
4035 7486 4036 7486 4041 7475 4027 7458
$$
KruzdloWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Aug 2, 10:09 AM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, Aug 2, 10:09 AM EDT, 2 hours 19 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 1009 AM EDT Wed Aug 2 2017 .SYNOPSIS... High pressure will become established offshore through tonight. A cold front approaches during the day Friday, then moves across our area late Friday night and Saturday. High pressure builds across our region Sunday, then a warm front arrives later Monday. This front however may remain nearby through Tuesday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Focus on the 930 AM ESTF was PoPs and weather grids with edits to these fields based on the latest hi-res CAM guidance. We did have an isolated thunderstorm move off the northern coast of NJ early this morning but since then the radar has remained clear. The remainder of the morning should be dry although cannot rule out an isolated pop-up shower or storm develop near the residual outflow boundary from the aforementioned storm or along the ridges in NE PA/NW NJ just before noon. Expect convection to follow a diurnal trend, increasing in coverage throughout the afternoon. Given weak shear and the absence of some organized feature/mechanism to provide deeper lift over the area today, expect convection to be disorganized and of the cellular, pulse-type variety. Additionally in this type of pattern, it is difficult to pinpoint where the coverage of shower and storms will be greatest in our CWA. There could be a few preferred areas for convective development: over the higher terrain west of the Fall Line, along and north of I-78 with a very weak mid-level shortwave trough lifting northeastward through the region, several miles inland over the coastal plain near the sea- breeze front and possibly near a differential heating boundary that appears to be setting up this morning across the Philadelphia metropolitan area. As for the hazards with any convection, the main hazard looks to be heavy rain which could lead to localized flooding especially if it occurs over a poor drainage area. Many factors for heavy rain are not overly impressive today: precipitable water values are only slightly above normal for this time of year, warm cloud layer is relatively shallow, and mean RH through the cloud layer is not especially high. However, storm motion remains very weak (less than 10 kt). If an updraft can sustain itself long enough, and develop over poor drainage/urban areas, then flooding is possible. The forecast environment appears to become conducive for wet microbursts this afternoon with a moderate amount of instability (MLCAPE 1500-2000 J/kg) and a delta theta-e from the sfc to 575 mb of 25-30C. A pulse severe storm or two is not out of the question for today with the threat primarily winds. Temperature wise, guidance is actually near or slightly below max temps that we saw yesterday. This looks to be mainly a factor of increased cloud cover and moisture. Both the NAM MOS and GFS MOS from yesterday verified well, so chose to go with a blend of both guidance. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/... Mid and upper level trough will remain west of our region, so expect coverage of any showers and thunderstorms to diminish after sunset as they will be mostly diurnally driven. With continued moisture advection, expect lows to be a bit higher than what we have seen the last few nights especially in the areas that normally have efficient radiational cooling (Pine Barrens and Lehigh Valley). && .LONG TERM /THURSDAY THROUGH TUESDAY/... Summary...Convective chances remain into the weekend along with the humidity, then some cooling and lower humidity Sunday into the start of next week. Synoptic Overview...An upper-level trough is forecast to amplify eastward from the Midwest Thursday into Saturday, probably closing off as it shifts across the Great Lakes. The trough may relax for a time, before additional short wave energy sharpens the trough eastward again early next week. Airmass driven convection to start gives way to synoptic forcing Friday into Saturday. We used a model/continuity blend for Thursday through Friday might, then blended in the 00z WPC Guidance thereafter. Some adjustments were then made following additional collaboration with our neighboring offices. For Thursday...As an upper-level trough migrates from the Midwest to the Great Lakes, a frontal zone will remain to our north. Convective development should be focused closest to this frontal zone along with terrain influences. As a result, kept the highest PoPs (chance) across the northwest/west zones especially in the afternoon. The flow still looks generally on the lighter side over our region, therefore storm motions could be slow and a bit erratic. The localized downpour/heavy rain potential will continue, and convective cores may tend to be the pulse variety with locally gusty outflow winds. Given the lack of stronger forcing, the convection should be diurnally driven and therefore quickly diminish in the evening. For Friday and Saturday...The upper-level trough amplifies from the Great Lakes to the Northeast during this timeframe, with surface low pressure tracking well to our north. An associated cold front is scheduled to arrive later Friday night, then clearing the coast during Saturday. There are some differences among the guidance regarding how much convection accompanies the cold front, as much of the large scale forcing may pass to our north. There looks to be enough convergence with the front to allow scattered to perhaps a broken line of convection to occur. This looks to be a case where convection organizes to our west (potentially severe), however given the late arrival time locally it then weakens into our region. Much of the day Friday may end up being dry as convection is focused more across the Upper Ohio Valley and eastern Great Lakes, however if the timing ends up being fast enough then some strong/severe storms may make a run at our western zones. We did slow down the eastward PoP increase though. Depending on how quickly the cold front shifts offshore Saturday will have an impact on any lingering convection. The humidity should lower through the day Saturday, as the dew points lower. For Sunday and Monday...High pressure builds over our region Sunday with a cooler and drier airmass. A short wave trough though sliding across the Great Lakes should energize a frontal zone to our south. This should lift back northward some as a warm front later Monday, therefore clouds should increase along with some possible convection. Some weak surface lows may ripple along the frontal zone as it lifts northward a bit, which could enhance the convective chances some as we go through Monday. The dew points start to creep back up again during Monday, however with more anticipated cloud cover temperatures should remain on the cooler side. For Tuesday...As an upper-level trough shifts eastward, a frontal zone in our vicinity with possibly a few ripples of weak surface low pressure will be moving east. The amplitude of the trough may be such so that it moves a bit faster which would allow for improving conditions during Tuesday, however there is less certainty regarding this. Therefore, kept the forecast closer to continuity overall. && .AVIATION /14Z WEDNESDAY THROUGH SUNDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Predominantly VFR conditions are expected through the TAF period. However, there is a potential for BR leading to MVFR visibilities between 09Z and 12Z Thursday morning. Additionally, there is a chance for showers and thunderstorms this afternoon and tonight, with the greatest coverage expected to occur between 18Z and 00Z. If any of these showers or thunderstorms develop over a TAF site, brief/localized MVFR or even IFR restrictions are possible in heavy downpours. Note that storm motions will be quite slow, so if a storm develops near (but not right at) a TAF site, there may be no direct impact to the terminal. Slight lower risks (relatively) for storms will be at ACY, MIV and ILG. Winds should be light through the TAF period (less than 10 KT). Wind direction is expected to be mostly southwesterly. The exception to this is KACY where a sea breeze after 18Z could once again affect both wind direction (southerly or southeasterly behind the sea breeze) and wind speed (10G15KT will be possible with and behind the sea breeze). Outlook... Thursday and Friday...Some showers and thunderstorms around, especially in the afternoon and evening hours, and this will result in times of local restrictions. Otherwise, VFR. South or southwest winds mainly 10 knots or less. Saturday...Local MVFR/IFR with a showers and thunderstorm possible as a cold front moves through, otherwise VFR. The timing of the cold front clearing the area will determine how quickly any showers and thunderstorms end. Southwest winds generally around 10 knots, becoming west to northwest behind the cold front. Sunday...VFR. Northwest winds less than 10 knots, becoming southwest to south in the afternoon. && .MARINE... Winds and seas will stay below small craft advisory conditions today and tonight. A few gusts near 20 kt are possible this evening. Outlook... Thursday and Friday...The conditions are anticipated to be below Small Craft Advisory criteria. Wind gusts may near 20 knots Friday afternoon and evening mainly across the northern coastal water zones. Saturday and Sunday...The conditions are anticipated to be below Small Craft Advisory criteria. Southwest winds 10-15 knots overall, becoming west to northwest Saturday and continuing Sunday as a cold front shifts offshore. Rip Currents... We are anticipating a low risk of rip currents through today. && .EQUIPMENT... Both KDOX WSR-88D radar and TPHL terminal doppler radar are down this morning. KDOX, which is down due to planned maintenance, is expected to return to service around noon. TPHL has been down since July 29. While there is still no estimated time to return to service, FAA technicians are expecting a part needed to fix the radar to arrive sometime today. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Gorse Near Term...Johnson/Klein Short Term...Johnson Long Term...Gorse Aviation...Gorse/Johnson/Klein Marine...Gorse/Johnson Equipment...Klein
Hazardous weather outlook, Aug 2, 3:35 AM EDT, 8 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 335 AM EDT Wed Aug 2 2017 DEZ001-NJZ001-007>010-012-015>019-PAZ054-055-060>062-070-071-101>106- 030745- New Castle-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer- Salem-Gloucester-Camden-Northwestern Burlington-Carbon-Monroe-Berks- Lehigh-Northampton-Delaware-Philadelphia-Western Chester- Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks- Lower Bucks- 335 AM EDT Wed Aug 2 2017 This Hazardous Weather Outlook is for northern Delaware, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and Tonight. Locally heavy rain, due to some thunderstorms, this afternoon and evening may result in some flooding, especially in urban and poor drainage areas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ002-003-MDZ008-012-015-019-020-NJZ013-020>023-027-030745- Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline- Western Monmouth-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington- 335 AM EDT Wed Aug 2 2017 This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland, central New Jersey and southern New Jersey. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-NJZ014-024>026-030745- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 335 AM EDT Wed Aug 2 2017 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-030745- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 335 AM EDT Wed Aug 2 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 2, 12:09 PM EDT, 19 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 1209 PM EDT WED AUG 2 2017 PAZ070-071-104-106-021645- Lower Bucks-Eastern Montgomery-Delaware-Philadelphia- 1209 PM EDT WED AUG 2 2017 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CAMDEN... WESTERN MERCER...NORTHWESTERN BURLINGTON...SOUTHEASTERN MONTGOMERY... SOUTHEASTERN BUCKS...PHILADELPHIA AND EASTERN DELAWARE COUNTIES... At 1208 PM EDT, radar indicated strong thunderstorms were located along a line extending from Langhorne to Morris Park. Movement was northeast at 5 mph. Heavy rainfall is occurring with this storm...and may cause ponding on roadways and poor drainage areas. Do not drive your vehicle through flooded roadways. Frequent lightning is occurring with this storm. Lightning can strike 15 miles away from a thunderstorm. If you see lightning or hear thunder seek a safe shelter inside a building or vehicle. Locations impacted include... Philadelphia, Camden, Bensalem, Yeadon, Bristol, Conshohocken, Palmyra, Hatboro, Folcroft, Ambler, Jenkintown, Narberth, East Lansdowne, Rockledge, Newtown, Tullytown, Abington, Langhorne, Bryn Athyn and Ivyland. LAT...LON 3985 7531 4008 7535 4033 7492 4015 7479 TIME...MOT...LOC 1608Z 225DEG 5KT 4019 7494 3998 7526 Robertson
Special weather statement, Aug 2, 12:11 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1211 PM EDT WED AUG 2 2017
PAZ055-021645-
Monroe-
1211 PM EDT WED AUG 2 2017
...A CLUSTER OF THUNDERSTORMS WILL AFFECT NORTHERN MONROE COUNTY...
At 1210 PM EDT, a cluster of thunderstorms was located over Pocono
Pines, or near Mount Pocono, moving northeast at 10 mph.
Heavy rainfall is occurring with this storm...and may cause ponding
on roadways and poor drainage areas. Do not drive your vehicle
through flooded roadways.
Frequent lightning is occurring with this storm. Lightning can
strike 15 miles away from a thunderstorm. If you see lightning or
hear thunder seek a safe shelter inside a building or vehicle.
Locations impacted include...
Mount Pocono, Tobyhanna, Pocono Pines, Skytop, Mountainhome,
Canadensis, Alpine Mountain, Scotrun, Long Pond, Paradise Valley,
Hernyville, Gouldsboro State Park, Arrowhead Lake and Cresco.
LAT...LON 4115 7515 4113 7507 4101 7543 4117 7560
4118 7558 4123 7554 4122 7551 4123 7551
4125 7513
TIME...MOT...LOC 1610Z 232DEG 7KT 4114 7543
RobertsonThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 12:09 PM EDT | Special Weather Statement | PHI | Philadelphia | 36 min |
| Aug 2, 12:11 PM EDT | Special Weather Statement | PHI | Monroe | 34 min |
| Aug 2, 12:39 PM EDT | Areal Flood Advisory | PHI | Monroe | 4 hr |
| Aug 2, 12:45 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 4 hr |
| Aug 2, 12:52 PM EDT | Special Weather Statement | PHI | Monroe | 23 min |
| Aug 2, 12:53 PM EDT | Special Weather Statement | PHI | Carbon | 37 min |
| Aug 2, 12:55 PM EDT | Special Weather Statement | PHI | Delaware | 35 min |
| Aug 2, 1:08 PM EDT | Special Weather Statement | PHI | Philadelphia | 37 min |
| Aug 2, 1:26 PM EDT | Special Weather Statement | PHI | Delaware | 34 min |
| Aug 2, 1:30 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 30 min |
| Aug 2, 1:36 PM EDT | Special Weather Statement | PHI | Bucks | 39 min |
| Aug 2, 1:48 PM EDT | Flash Flood Warning | PHI | Montgomery | 4 hr |
| Aug 2, 1:49 PM EDT | Special Weather Statement | PHI | Lehigh | 41 min |
| Aug 2, 1:50 PM EDT | Special Weather Statement | PHI | Philadelphia | 25 min |
| Aug 2, 2:01 PM EDT | Areal Flood Advisory | PHI | Bucks | 4 hr |
| Aug 2, 2:04 PM EDT | Severe Thunderstorm Warning | PHI | Bucks | 41 min |
| Aug 2, 2:09 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Lehigh, Montgomery | 51 min |
| Aug 2, 2:16 PM EDT | Areal Flood Advisory | PHI | Berks | 4 hr |
| Aug 2, 2:27 PM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Montgomery | 4 hr |
| Aug 2, 2:37 PM EDT | Special Weather Statement | PHI | Berks | 38 min |
| Aug 2, 2:45 PM EDT | Areal Flood Advisory | PHI | Monroe, Northampton | 4 hr |
| Aug 2, 2:48 PM EDT | Severe Thunderstorm Warning | PHI | Monroe, Northampton | 27 min |
| Aug 2, 3:04 PM EDT | Severe Thunderstorm Warning | PHI | Lehigh, Northampton | 41 min |
| Aug 2, 3:12 PM EDT | Special Weather Statement | PHI | Montgomery | 48 min |
| Aug 2, 3:34 PM EDT | Special Weather Statement | PHI | Chester | 26 min |
| Aug 2, 4:09 PM EDT | Areal Flood Advisory | PHI | Monroe | 4 hr |
| Aug 2, 4:23 PM EDT | Special Weather Statement | PHI | Monroe | 37 min |
| Aug 2, 4:27 PM EDT | Areal Flood Advisory | PHI | Delaware, Philadelphia | 4 hr |
| Aug 2, 4:40 PM EDT | Special Weather Statement | PHI | Philadelphia | 50 min |
| Aug 2, 1:44 PM EDT | Flash Flood Warning | PHI | New Castle | 4 hr |
| Aug 2, 3:16 PM EDT | Areal Flood Advisory | PHI | Kent | 7 hr |
| Aug 2, 6:27 PM EDT | Special Weather Statement | PHI | Kent | 33 min |
| Aug 2, 7:58 PM EDT | Severe Thunderstorm Warning | PHI | Kent | 47 min |
| Aug 2, 12:31 PM EDT | Special Weather Statement | PHI | Morris | 29 min |
| Aug 2, 12:37 PM EDT | Special Weather Statement | PHI | Mercer | 38 min |
| Aug 2, 12:43 PM EDT | Areal Flood Advisory | PHI | Middlesex | 4 hr |
| Aug 2, 1:00 PM EDT | Special Weather Statement | PHI | Morris | 30 min |
| Aug 2, 1:02 PM EDT | Areal Flood Advisory | PHI | Morris | 5 hr |
| Aug 2, 1:32 PM EDT | Special Weather Statement | PHI | Morris | 28 min |
| Aug 2, 2:09 PM EDT | Special Weather Statement | PHI | Camden | 51 min |
| Aug 2, 2:10 PM EDT | Flash Flood Warning | PHI | Morris | 4 hr |
| Aug 2, 2:18 PM EDT | Special Weather Statement | PHI | Warren | 42 min |
| Aug 2, 2:26 PM EDT | Special Weather Statement | PHI | Burlington | 49 min |
| Aug 2, 2:35 PM EDT | Special Weather Statement | PHI | Burlington | 40 min |
| Aug 2, 2:42 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset | 4 hr |
| Aug 2, 2:46 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 44 min |
| Aug 2, 2:55 PM EDT | Areal Flood Advisory | PHI | Burlington, Monmouth, Ocean | 5 hr |
| Aug 2, 3:06 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Sussex, Warren | 4 hr |
| Aug 2, 3:16 PM EDT | Special Weather Statement | PHI | Burlington | 29 min |
| Aug 2, 3:20 PM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 4 hr |
| Aug 2, 3:32 PM EDT | Special Weather Statement | PHI | Warren | 43 min |
| Aug 2, 3:33 PM EDT | Special Weather Statement | PHI | Monmouth | 42 min |
| Aug 2, 3:36 PM EDT | Special Weather Statement | PHI | Union | 39 min |
| Aug 2, 3:39 PM EDT | Special Weather Statement | PHI | Middlesex | 51 min |
| Aug 2, 3:50 PM EDT | Special Weather Statement | PHI | Sussex | 25 min |
| Aug 2, 3:58 PM EDT | Areal Flood Advisory | PHI | Burlington, Mercer, Middlesex, Monmouth, Morris, Somerset | 4 hr |
| Aug 2, 4:06 PM EDT | Special Weather Statement | PHI | Gloucester, Salem | 39 min |
| Aug 2, 4:15 PM EDT | Special Marine Warning | PHI | 60 min | |
| Aug 2, 4:29 PM EDT | Special Weather Statement | PHI | Cumberland | 46 min |
| Aug 2, 4:39 PM EDT | Special Weather Statement | PHI | Somerset | 36 min |
| Aug 2, 4:48 PM EDT | Special Weather Statement | PHI | Camden | 42 min |
| Aug 2, 5:11 PM EDT | Special Weather Statement | PHI | Cumberland | 34 min |
| Aug 2, 5:15 PM EDT | Special Marine Warning | PHI | 60 min | |
| Aug 2, 5:21 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Camden, Cumberland, Gloucester | 39 min |
| Aug 2, 5:23 PM EDT | Special Weather Statement | PHI | Gloucester | 37 min |
| Aug 2, 5:28 PM EDT | Areal Flood Advisory | PHI | Atlantic, Camden, Cumberland, Gloucester, Salem | 4 hr |
| Aug 2, 5:46 PM EDT | Areal Flood Advisory | PHI | Morris | 59 min |
| Aug 2, 6:02 PM EDT | Special Marine Warning | PHI | 58 min | |
| Aug 2, 6:11 PM EDT | Special Marine Warning | PHI | 64 min | |
| Aug 2, 6:52 PM EDT | Special Marine Warning | PHI | 53 min | |
| Aug 2, 6:52 PM EDT | Special Weather Statement | PHI | Cape May | 38 min |
Nearby
Areal Flood Advisories in Pennsylvania, 2017Areal Flood Advisories in Delaware, 2017Areal Flood Advisories in New Jersey, 2017Every areal flood advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.